# SDR 9624463248

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AFTER LANDING GEAR RETRACTION, THE LANDING GEAR DID NOT INDICATE UP LOCKED.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED NOSE LANDING SENSORS, OPERATIONAL CHECK OK.
